# SDR FQAR20170601051

- Difficulty date: June 1, 2017
- Submitted: June 20, 2017
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N741PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843835
- Aircraft time: 283 hours
- Engine: Lyc O360A4M
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 91000001501
- Condition: Failed
- Part time: 283 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EFD USED TO DISPLAY BACKUP INSTRUMENTS, BEHAVED ERRACTICALLY BEFORE THE UNIT WENT DARK. AFTER FLIGHT, THE UNIT WAS REMOVED FOR BENCH TEST AND WOULD NOT POWER ON.
